Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 25, 2021, 1:33 PM MDT for Pueblo County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2021, 1:33 PM MDT (19:33 UTC)
- Expired
- Jun 25, 2021, 2:15 PM MDT
- In force
- 42 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 37 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
002 WWUS85 KPUB 251933 SPSPUB Special Weather Statement National Weather Service Pueblo CO 133 PM MDT Fri Jun 25 2021 COZ086-089-093-252015- Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO- La Junta Vicinity/Otero County CO- 133 PM MDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 215 PM MDT... At 133 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 11 miles south of Salt Creek to 6 miles southwest of Fowler. Movement was northeast at 20 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Fowler, Olney Springs, Crowley and Avondale. LAT...LON 3825 10452 3820 10381 3795 10403 3803 10457 TIME...MOT...LOC 1933Z 228DEG 19KT 3807 10456 3805 10409 $$ Cohen
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 25, 12:05 PM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 25, 12:05 PM MDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1205 PM MDT Fri Jun 25 2021 .UPDATE... Issued at 1017 AM MDT Fri Jun 25 2021 Updated forecast based on latest model data, and included severe wording this afternoon across the southeast plains. Best chances of severe storms looks to be along and east of a line from Colorado Springs to Kim. Large hail up to 1.5 inches in diameter and damaging winds of 60-70 mph appear to be the main threats from storms today, however, an isolated tornado is not out of the question. && .SHORT TERM...(Today and tonight) Issued at 347 AM MDT Fri Jun 25 2021 ...Cooler, but more severe weather possible... Currently...satellite imagery reveals an embedded upper wave moving across Colorado in a broad trough that stretches from the Northern Plains, southeast into the Desert Southwest. A few rain showers and thunderstorms continue, mainly across Kiowa County early this morning. This activity should continue to lift northeast into Kansas through daybreak. Cooler temperatures have settled across the region with 50s and lower 60s across the Plains, with 40s over the San Luis Valley. Light southeasterly flow across the Plains has kept moisture pooled, with dewpoints generally in the mid to upper 60s. Today...the upper trough that stretches from the Northern Plains to the Desert Southwest will slowly drift eastward through this afternoon. The next embedded upper disturbance is currently lifting northeast out of Arizona will move across Colorado through this afternoon. This will set the stage for another round of strong to severe storms across the region. Model guidance is in good agreement with thunderstorms developing by late morning over the Mountains. These storms look to be isolated to scattered in nature, with lightning and gusty outflow winds to near 50 mph possible into the afternoon hours. As storms move off the Mountains and into the Plains, they will encounter better moisture and increased instability. Forecast soundings indicate 0-6 km shear of around 40 kts on the Plains, which will combine with MLCAPE values around 1000 j/kg to aid in updraft rotation and sustained convection. Storms are expected to strengthen as they move into the I-25 corridor this afternoon, and continue to strengthen as they push eastward. Locations east of I-25 will see the highest potential for severe storms. Hail to 1.5 inches in diameter and wind gusts in excess of 60 mph may be possible with stronger storms. Afternoon high temperatures will be much cooler today. Highs across the Plains will only reach into the lower to mid 80s. Areas across the San Luis Valley will see upper 60s to lower 70s this afternoon. Tonight...the initial line of severe storms will be pushing east across the Plains, exiting into Kansas this evening. At the surface, a cold front is forecast to track south across the Palmer Divide by late afternoon, reaching the Highway 50 corridor by early evening, and clearing into New Mexico by midnight. Northeasterly upslope surface flow is expected, with showers and embedded thunderstorms spreading south along the Eastern Mountains during the overnight hours behind the cold front. Areas over the Palmer Divide, south into Huerfano County will have the highest potential for overnight rain showers. This activity will likely continue through much of the overnight period, dissipating late tonight into Saturday morning. Overnight lows are expected to fall off into the upper 50s across the Plains, while the San Luis Valley falls into the 40s. Mozley .LONG TERM...(Saturday through Thursday) Issued at 347 AM MDT Fri Jun 25 2021 ...Afternoon and evening thunderstorms will be developing over the mountains and plains on Friday and then move eastward out over the plains later in the evening. There will be a slight risk of severe thunderstorms over the far eastern counties of the CWA, to include the central and eastern parts of Kiowa and Baca counties, as well as Prowers county and the very eastern part of Bent County. On Saturday, most of the convection will be over the mountains and there could be a potential risk of flash flooding in burn scar areas if storms become strong and remain nearly stationary. the a marginal risk of severe thunderstorms will be confined to the Raton Mesa area, yet it is possible that an isolated severe thunderstorm could be possible over the plains, mainly south of the US-50. On Sunday, most of the storms will develop over the far eastern plains, then there will be a chance of afternoon and evening thunderstorms for most areas of the CWA as the monsoonal pattern begins to become more active... Friday through Friday night... A finger of the subtropical jet upstream is going to move over the CWA throughout the day on Friday, and then there will be troughing rapidly developing as an omega blocking high establishes itself over the northwestern US. With this, there will be a lot of U/L shear and forcing as well. Thunderstorms will initiate over the mountains and then move quickly eastward and out over the plains, where they have the potential of becoming severe, especially over the far eastern counties of the CWA. Lapse rates are relatively high, along with DCAPE values over 1000 J/kg, there will be the potential of microbursts and these downdrafts could start new areas of convection along the outflow boundaries, especially in areas north of the US-50 and over the Palmer Divide. Hodographs display also a mostly straight vertical profile, with only some minor areas of concavity, therefore it is more likely that the storms will split, large hail and damaging straight-line winds will be possible. There is enough helicity that a few isolated tornadoes can occur, although they will likely be very weak and/or land spouts. Dewpoints out east dramatically increase as you get closer to the Kansas border, although there does appear to be a lot of CINH so it all depends on how strong these storms will continue to get once the capping is broken. There will still be a marginal risk of severe storms over the eastern plains, and a marginal risk over the I-25 corridor and central plains until later in the evening. There will be enough moisture and instability with the troughing to keep the possibility of more showers and storms to continue throughout the night on Friday and into Saturday morning. Saturday through Saturday night... The positively tilted trough axis is going to continue to deepen rapidly over the area as the omega blocking high upstream continues to strengthen. This will force a lot of colder temperatures to move down from Canada and set up a frontal boundary to move southward and though our CWA with much cooler temperatures, which could range anywhere from 15 to 20 degrees below what the average seasonal temperatures area for this time of year. A moisture surge of higher dewpoints will advance westward over the south portions of the CWA, and this will allow for a marginal risk of severe storms to develop over the Raton Mesa area. Most of the cooler and drier air moving in from the north will help to mix out and stabilize the lower levels, therefore most of the storms should not reach severe criteria. Most of the precipitation will be moderate showers over the northern plains in our CWA due to cold pool undercutting and drying out of the lower levels, however, thunderstorms will more than likely occur over the mountains and some of the stronger storms could produce flash flooding in the burn scar areas if they remain stationary. Again with the trough axis still overhead, showers and thunderstorms could still be affecting all areas of the CWA throughout the night on Saturday and into early Sunday morning. Sunday through Sunday night... The U/L low pressure associated with this trough will over over the region on Sunday and allow for more afternoon showers and thunderstorms to impact the entire CWA, which most of the heaviest areas of precipitation showing up on the NAM12 of being right over the I-25 corridor in Pueblo and Huerfano counties. Mostly cloudy skies and still relatively cooler temperatures and going to be with us on sunday as well, just not as cool as Saturday. This also looks to allow for storms to continue until late in the evening and possibly some showers and storms around throughout the night from Sunday evening through Monday morning. The U/L low will begin to propagate eastward and out of the being over southeastern Colorado by monday morning. Monday through Friday... With the monsoonal flow beginning to take shape as many of the ensembles and deterministic models are alluding to, and as the residual moisture is advected in the 700mb to 500mb level clockwise around the Four Corners (plateau) high, expect for there to be a chance of thunderstorms everyday over the mountains in the afternoon through early evening for the plains. Some ridging will also allow for temperatures to begin to slowly rebound back to right around the seasonal average by Wednesday and continue to warm throughout the rest of the week. Steward && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1204 AM MDT Fri Jun 25 2021 COS and PUB...VFR conditions this morning. Thunderstorms are expected by early afternoon, initially at KCOS and spreading southward into KPUB. Reduced VIS and CIGS are expected with thunderstorms that pass over the terminals. A cold front will pass both terminals by late afternoon to early evening, with winds switching to northerly. Rain and embedded thunderstorms are expected overnight into Saturday morning with VFR to MVFR conditions at both terminals. ALS...VFR conditions with scattered thunderstorms across the San Luis Valley through the late afternoon to early evening. VIS and CIGS are possible with any storms that move across the terminal. Gusty outflow winds may also be possible. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MW SHORT TERM...MOZLEY LONG TERM...STEWARD AVIATION...MW
Hazardous weather outlook, Jun 25, 12:34 PM MDT, 59 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Pueblo CO 1234 PM MDT Fri Jun 25 2021 COZ058>089-093>099-261800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1234 PM MDT Fri Jun 25 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms over and near the higher terrain this morning, will continue to spread east across the I-25 Corridor and the southeast plains this afternoon and evening. Lightning, gusty outflow winds to near 50 mph and locally heavy rainfall will be the main storm threats over and near the higher terrain. As the storms move east onto the Plains, they will move into a more unstable environment, with a few severe storms possible this afternoon and evening. The best chances of severe storms will be north and east of a line from Colorado Springs to Kim. The main severe storm threats include large hail up to size of ping pong balls and damaging wind gusts of 60 to 70 mph. An isolated tornado may also be possible. Scattered showers and a few embedded thunderstorms may be possible overnight across the southeast plains. Lightning and brief heavy rain will be possible with these storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered thunderstorms will be developing over the mountains on Saturday, some of these storms could become strong and remain stationary, which could cause flash flooding over burn scar areas. There will also be the potential for thunderstorms along the I-25 corridor and western portions of the plains. On Sunday, scattered showers and thunderstorms can be expected over and near the higher terrain through the late morning and afternoon, with a few of these storms continuing throughout the night on Sunday and into Monday morning. Some light snow accumulations will also be possible across the higher mountain peaks with storms Saturday and Sunday. Cool and unsettled weather will continue into the middle of next week, with continued chances of afternoon and evening showers and thunderstorms for areas over and near the higher terrain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across southeastern Colorado. 23/23
In the hours before
Special weather statement, Jun 25, 12:55 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1255 PM MDT Fri Jun 25 2021
COZ086-087-251945-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
1255 PM MDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND
SOUTHERN PUEBLO COUNTIES UNTIL 145 PM MDT...
At 1254 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Greenhorn Mountain to 10 miles
northeast of Walsenburg to 18 miles northwest of Delhi. Movement was
east at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Colorado City.
LAT...LON 3806 10461 3808 10436 3796 10413 3789 10414
3770 10474 3792 10488
TIME...MOT...LOC 1854Z 248DEG 17KT 3787 10481 3776 10468 3788 10416
CohenSpecial weather statement, Jun 25, 1:04 PM MDT, 29 minutes before
Special Weather Statement National Weather Service Pueblo CO 104 PM MDT Fri Jun 25 2021 COZ094-251945- Eastern Las Animas County CO- 104 PM MDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 145 PM MDT... At 103 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles west of Kim to 20 miles northeast of Branson. Movement was northeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. These storms will remain over mainly rural areas of southeastern Las Animas County. LAT...LON 3731 10323 3747 10358 3727 10382 3714 10373 TIME...MOT...LOC 1903Z 243DEG 26KT 3728 10346 3728 10372 Cohen
Special weather statement, Jun 25, 1:22 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
122 PM MDT Fri Jun 25 2021
COZ094-252000-
Eastern Las Animas County CO-
122 PM MDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS COUNTY
UNTIL 200 PM MDT...
At 121 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Kim, or 35 miles west of Springfield, moving
northeast at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of east central Las
Animas County.
LAT...LON 3737 10343 3753 10314 3752 10309 3737 10309
3734 10310 3726 10335
TIME...MOT...LOC 1921Z 231DEG 31KT 3737 10326
CohenSpecial weather statement, Jun 25, 1:22 PM MDT, 11 minutes before
Special Weather Statement National Weather Service Pueblo CO 122 PM MDT Fri Jun 25 2021 COZ086-089-093-252000- Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO- La Junta Vicinity/Otero County CO- 122 PM MDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 200 PM MDT... At 122 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles south of Fowler, or 30 miles west of La Junta, moving northeast at 35 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Manzanola and Olney Springs. LAT...LON 3789 10415 3799 10417 3818 10392 3798 10372 TIME...MOT...LOC 1922Z 231DEG 31KT 3795 10410 Cohen
Special weather statement, Jun 25, 1:23 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
123 PM MDT Fri Jun 25 2021
COZ084-252000-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
123 PM MDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
200 PM MDT...
At 123 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 32 miles west of Limon, moving east at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Ramah.
LAT...LON 3907 10405 3905 10406 3908 10436 3913 10435
3913 10405
TIME...MOT...LOC 1923Z 264DEG 15KT 3911 10427
CohenSpecial weather statement, Jun 25, 1:33 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 133 PM MDT Fri Jun 25 2021 COZ086-089-093-252015- Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO- La Junta Vicinity/Otero County CO- 133 PM MDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 215 PM MDT... At 133 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 11 miles south of Salt Creek to 6 miles southwest of Fowler. Movement was northeast at 20 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Fowler, Olney Springs, Crowley and Avondale. LAT...LON 3825 10452 3820 10381 3795 10403 3803 10457 TIME...MOT...LOC 1933Z 228DEG 19KT 3807 10456 3805 10409 Cohen
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:08 PM MDT | Special Weather Statement | PUB | Kiowa | 22 min |
| Jun 24, 6:12 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| Jun 24, 6:16 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 59 min |
| Jun 24, 6:19 PM MDT | Special Weather Statement | PUB | Saguache | 26 min |
| Jun 24, 6:23 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 82 min |
| Jun 24, 6:24 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 66 min |
| Jun 24, 6:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 24, 6:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 24, 6:42 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| Jun 24, 6:48 PM MDT | Tornado Warning | PUB | Prowers | 25 min |
| Jun 24, 7:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 76 min |
| Jun 24, 7:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 24, 7:33 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| Jun 24, 7:41 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 64 min |
| Jun 24, 8:43 PM MDT | Special Weather Statement | PUB | Kiowa | 32 min |
| Jun 24, 8:45 PM MDT | Special Weather Statement | PUB | Kiowa | 45 min |
| Jun 24, 9:45 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jun 24, 10:11 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 34 min |
| Jun 24, 10:31 PM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jun 24, 10:46 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jun 24, 10:55 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 25, 12:03 AM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| Jun 25, 12:33 AM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jun 25, 12:10 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| Jun 25, 12:23 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| Jun 25, 12:29 PM MDT | Special Weather Statement | PUB | Huerfano | 46 min |
| Jun 25, 12:44 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Saguache | 73 min |
| Jun 25, 12:44 PM MDT | Special Weather Statement | PUB | 46 min | |
| Jun 25, 12:55 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| Jun 25, 1:04 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jun 25, 1:18 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 72 min |
| Jun 25, 1:22 PM MDT | Special Weather Statement | PUB | 38 min | |
| Jun 25, 1:22 PM MDT | Special Weather Statement | PUB | Otero | 38 min |
| Jun 25, 1:23 PM MDT | Special Weather Statement | PUB | Elbert | 37 min |
| Jun 25, 1:39 PM MDT | Special Weather Statement | PUB | Bent | 51 min |
| Jun 25, 1:45 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Jun 25, 1:50 PM MDT | Special Weather Statement | PUB | Otero | 40 min |
| Jun 25, 1:54 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| Jun 25, 2:01 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 74 min |
| Jun 25, 2:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 25, 2:05 PM MDT | Special Weather Statement | PUB | Saguache | 40 min |
| Jun 25, 2:05 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jun 25, 2:06 PM MDT | Special Weather Statement | PUB | Elbert | 24 min |
| Jun 25, 2:06 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| Jun 25, 2:17 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jun 25, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Rio Grande, Saguache | 53 min |
| Jun 25, 2:28 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jun 25, 2:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 25, 2:44 PM MDT | Special Weather Statement | PUB | Douglas | 16 min |
| Jun 25, 2:50 PM MDT | Special Weather Statement | PUB | Alamosa | 40 min |
| Jun 25, 2:56 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| Jun 25, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 61 min |
| Jun 25, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 25, 3:15 PM MDT | Special Weather Statement | PUB | Kiowa | 45 min |
| Jun 25, 3:40 PM MDT | Special Weather Statement | PUB | Prowers | 50 min |
| Jun 25, 3:48 PM MDT | Special Weather Statement | PUB | Kiowa | 42 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.